I want to talk about my story here. I find that people here are always the smartest people, people are interested in complicated things, and they think of various ways to solve them, and it is easy. My problem is the unbearable side effects after taking synthetic thyroid drugs. Why I am sure it is caused by the drug because the disabled side effects will be a lot of ease while stop or lower. Later, I changed to Nurture drug, I really feel better, but still exists. Are there any solutions? That side effect is more like the performance of thyrotoxic myopathy: muscle spasms, post-exercise spasms, starting from waking up, because minor movements will trig the muscles vibrating for a long time, and I feel tired all the time, Muscle ache. No matter the level of TSH in blood, the result is no difference, even if the TSH is high, I still have such a problem. I think it is the muscle problems caused by the previous drugs, although the change of medicine, but for such problems, the recovery time will be very long, I should avoid over-exercise, waiting for the gradual recovery. I also have calcium and magnesium supplement, now ready to take L-carnitine. Is some one has had a similar experience?
unbearable side effects: I want to talk about my... - Thyroid UK
101,182 members • 115,387 posts